MAUDE Adverse Event Report: CHELSEA SPECIALTIES LLC CELLO¿, BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS

CHELSEA SPECIALTIES LLC CELLO¿, BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number 9F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Catheter kinked during procedure, unable to thread anything through it.

Brand Name
CELLO¿, BALLOON GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CHELSEA SPECIALTIES LLC
13829 riker road
chelsea MI 48118
MDR Report Key7667602
Report Number7667602
Device Sequence Number1118498
Product Code DQY
UDI-Device Identifier04544050093491
UDI-Public(01)04544050093491
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/22/2018
Report Date (Section F) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9F
Device Catalogue Number1510590
Device Lot Number5600237
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/22/2018